# SDR UPS06447534

- Difficulty date: July 5, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 654U66251602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW NR 26 VC FLAP LOWER STR FOUND CRACKED AT 2 LOCATIONS.  CRACK LENGTH 3/4" AND 3/8".  LOWER STRINGER REPLACED AS PER SRM 51-30-02 AND 51-10-01 PG 9.
